Kids Channel
Topics
Medications
Quicklinks
Related Channels

Quixin Overdose

Treatment Options

Treatment for a Quixin overdose, if necessary, would likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. If too many drops of Quixin are put into the eyes, supportive care may involve flushing the eyes with warm tap water.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on this medication.
A Dose of Reassurance for Parents of Picky Eaters

Quixin Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.